Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Corrigenda: ``Statistics on certain large primes''

Author: Charles R. Sexton
Journal: Math. Comp. 22 (1968), 474
MSC: Primary 10.03
Original Article: Math. Comp. 21 (1967), 103-107.
MathSciNet review: 0225707
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.03

Retrieve articles in all journals with MSC: 10.03

Additional Information

PII: S 0025-5718(1968)0225707-0
Article copyright: © Copyright 1968 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia